Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Lower testis pain, had an injury. On stemitil, hetrazan. Suggestion?

Hi, Sir,
My problem is I'm feeling slight inner pain on lower side of right testis. Last year on june I had injured on the same place during riding on bicycle. At that time the pain was relieved by consulting with physician and taking medicine Leon 500,Stemitil MD 5mg and Hetrazan 100. But now I'm feeling pain on the same place. What s'd I do, sir? Please, kindly give me your precious suggestion.

Thanking you,

Yours sincerely,
Hemanta Kr Mondal
Ph.D. student in Microbiology
Asked On : Fri, 5 Apr 2013
Answers:  2 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016

Thanks for your query.Based on the facts that you have posted it appears that you have pain in Rt Testicle. You had sustained injury to the same Testis one year back .However the pain now can not be related to the injury that you sustained one year back.
This is most likely to be due to infection of the testis or Epididymis.
This can be confirmed only on clinical examination .Please consult qualified Urologist or General Surgeon for evaluation and further treatment.
You need to take antibiotics and pain killers. Get prescription from your family Physician.

Answered: Sat, 6 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

It could be an infection, injury or inflammation...
It has to be examined - preferably by Urologist, because of recurrence.
In the mean time, you can try Non Steroidal Anti Inflammatory Drugs (NSAID) and cold compress

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor